# SDR SWAA2022072520257

- Difficulty date: June 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AEF
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AEF CRACKED AT CORNER. / [01] NEW FLOOR PANEL RECEIVED AND WILL BE INSTALL USING TASK CARD TTG8Q00CLW9X;[02] VERIFIED 1.
